# SDR SWAA2025021094169

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 57,641 hours, 34,541 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE; EDGE EROSION AND DELAMINATION TO WING TO BODY FAIRING PANEL 192BR EDGE EROSION AND DELAMINATION TO WING TO BODY FAIRING PANEL 192BR LEADING EDGE<[01] REMOVED 3 EA.CAMLOCK FASTENERS AND 1 EA. CAM LOCK GROMET TO F.O.M.;[02] REMOVED DAMAGE AT PANEL LE; PREPPED AREA; LAYED UP REPAIR PLIES AND STARTED CURE PER SRM 53-40-70-2R-1 AND SRM 51-70-05.;[03] CURE CYCLE IS COMPLETE; PERFORMED TAP TEST AND NO DELAMINATION FOUND; INSTALLED FASTENERS. PERMANENT REPAIR COMPLETED PER SRM 53-40-70-2R-1 AND SRM 51-70-05.
